Sign in to follow this  
Followers 0

Angry--Acne And Acne Marks With Waxing, Despite Being On High Spiro Dose

1 post in this topic

Posted (edited) · Report post

I admittedly wax my cheeks, chin, upper lip. I hate it, but shaving does not work and I have never used a "personal shaver" (as someone recommended--I'm assuming that was a reference to an epilator, which hurts even more than waxing). I cannot afford threading. I need to wax once every two weeks. (If only I had paid for laser hair removal long ago--I'm thinking of it now, but it's so expensive.)

Right now I have five cysts of varying size (these are cysts that have recurred for ten years--they always come back in the same place), whiteheads, clogged pores, and awful red marks that look like...waves. As in, permanent acne scars.

On Accutane, even when I foolishly picked, the marks would heal. I've been on 100 mg of Spiro since Sept. 2009 and it's never been this bad. I bruise and cut my skin more easily, I have muscle cramps, and my hair is oilier and thinning. The drug has hurt me alot when it was supposed to be a relief from Accutane and allow me to wax.

I use salicylic acid astringent, Triderma anti-redness mosturizer (it's mostly aloe), wear foundation minimally (few to no comedogenic ingredients), stay out of the sun during peak UV hours, and wear Retina A (rarely, admittedly---even using a small amount, it makes my skin flaky and sore), use 10 percent benzoyl peroxide...and wax once a week. But I've used this Sally Hansen wax for five years; I usually rub Aquaphor over sore patches (or did on Accutane) and the redness would subside. It'd still leave my skin red, but it has never been this bad. I removed the wax with the (awful) oil it's packaged with, then used baby shampoo to get the wax remants. Again--stuff I've done before, though. For years.

I've also started rubbing this across the marks--it has green tea, allantoin, onion bulb, and tamanu in it. [url=""][/url]

Marks, zits, marks, rash--whatever it is, my skin texture is uneven, rashy, and ugly. And I'm taking a treatment to prevent this. Hard little zits seem to be leaving a trail around the cysts.

I look and feel horrible. What can I do? Can someone recommend a non-comedogenic soothing tone-evening cream, preferably on a drugstore budget? I know Neutrogena makes a Tone Correcting cream with Retin-A and Hyaluronate, but revoltingly it has PPEG-8 myristate in it. Like, second ingredient. I need something gentle enough to smear on cheeks.

I tried using this from Jason, too, Jason's soothing Tea Tree gel with aloe, tea tree oil, arnica, and marigold--same deal! [url=""]http://www.vitacost....ason%20products[/url]

I have a blue and red light. Will that help or hurt at this point? What about hydrocortisone cream? Edited by hj211

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0